# SDR C2XA97CL004

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001007
- Condition: Faulted
- Location: E/E Compt
- Part time: 2,672 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBN - FLT 3190 - CREW REPORTED THAT AFTER TAKEOFF, AND BEFORE ANY FLAP CHANGE THEY RECEIVED A FLAP ASYMMETRY AND CONTROL FAULT.  AIRCRAFT RETURN TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESET THE FLAP SYSTEM BY REMOVING AND RE-INSTALLING THE FLAP CONTROL UNIT IAW EMB 120 MM 27-50-06.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (M)
